$7.39 - $5.86
(as of Aug 24,2020 12:59:09 UTC – Details)
BC MAX Strength Fast Pain Relief Powders work fast to relieve tough headaches, body aches, aches and pains and menstrual cramps. BC MAX Strength Fast Pain Relief Powders contain 500 mg of aspirin (NSAID) and 500 mg of acetaminophen – the maximum level of pain reliever available over-the-counter – in addition to 65 mg of caffeine. There’s nothing stronger on pain without a prescription. BC MAX Strength Powders feature a great tasting lemonade flavor that is easy to swallow while providing fast pain relief in convenient, on-the-go powder stick packs. Back in 1906, BC Powder was created to bring you that speedy headache relief you trust and have passed on ever since. BC’s powerful combination of ingredients relieves your pain fast. Pour BC Powder on your tongue and follow with a non-alcoholic beverage or mix it with a non-alcoholic beverage and drink. Any way you take it, BC stops pain fast. Whether you choose BC MAX, Original, Arthritis, Cherry, Sinus Pain & Congestion, or Cough & Cold, trust BC to take care of your pain fast. BC Powders are FSA- and HSA-eligible in the U.S.
Unique dual-action powder formula contains the maximum level of pain reliever available over-the-counter; nothing is stronger on pain without a prescription
Contains 500 mg acetaminophen and 500 mg aspirin (NSAID) powder pain reliever with 65 mg caffeine
Great tasting lemonade flavor that works fast and is easy to swallow
Contains 1 box of BC MAX Strength Fast Pain Relief Powders, 16 count powders in convenient, on-the-go stick packs for relief anytime or anywhere
FSA- and HSA-eligible product in the U.S.